My sister as complained of a constant dull leg pain in her legs from her hip to her ankles and a occasional numbness from her knee down, like it’s not there. Can anyone else relate to this?
Mirtazapine - As anyone suffered dull constant leg pain in legs?
Question posted by Paulkershaw on 1 July 2021
Last updated on 11 July 2021 by Windchimes123
I looked around on this site and found quite a few complaints just like your sister (20 responses).
I took it for Insomnia. My side effects:
Huge weight gain from constant hunger. Tell her to weigh herself 3 times a week.
My pulse rate shot up to 180 and my BP dropped to 70/50. I fainted (going to get food at 4am) and broke my ankle!
Everyone experiences meds differently so go through aude effects on new medications.
Knowledge is Power!
You are a good brother.
- Mirtazapine uses and safety info
- Mirtazapine information for Healthcare Professionals (includes dosage details)
- Side effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.